The Annals of Statistics

Discussion: Multivariate Adaptive Regression Splines

Andrew R. Barron and Xiangyu Xiao

Full-text: Open access

Article information

Source
Ann. Statist., Volume 19, Number 1 (1991), 67-82.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176347964

Digital Object Identifier
doi:10.1214/aos/1176347964

JSTOR
links.jstor.org

Citation

Barron, Andrew R.; Xiao, Xiangyu. Discussion: Multivariate Adaptive Regression Splines. Ann. Statist. 19 (1991), no. 1, 67--82. doi:10.1214/aos/1176347964. https://projecteuclid.org/euclid.aos/1176347964


Export citation